Cramps that go from my big toe up to my groin, waking up during the night - I'm always awake by 5.30 which is no good at all, as Ir arely get to sleep before 1am, and total lethargy - I have just done my ironing after 4 weeks. Am so fed up with it, but it does help with my back pain. I am also taking tramadol for pain relief, along with 13 other drugs daily.
14 Jul 2009
I haven't taken Lyrica myself but the following link has reviews/comments made by people who have used it. Hope this helps.
As you are taking quite a cocktail of drugs, your symptoms may also be due to side effects/interactions from the other medicines that you are on.
22 Jul 2009
Sounds to me like you are not going to a real Pain Management Doctor. If not you need to find one in your area. I found one in Burbank California that will help you fine tune your program. You should not suffer silently. There is a new Board that a doctor can belong to (American Board of Addiction Medicine) Many of these Doctors are Pain Management Physicians along with being an Addiction Physician as they go hand in hand.
You need to be cleaned out as something is not mixing. Do your homework and get the help you need.
Best to you !!
21 Aug 2009
I also have fibromyalgia & took Lyrica with several side affects such as anxiety & lethargy, as you described, but I have since been given "Vistoril" 50 mg. 3 x day, I am also on other pain meds, though, so I don't know what the vistaril would do just on it's on--I have severe back pain & take Oxycontin & Percocet--for sleep at night, I take 1-50mg trazadone & 1-4 mg zanaflex, and 1-vistaril, 50 mg -- the combination of the 3 pills I mentioned has been giving me sleep for at least 4-5 hours without waking up--& my sleep pattern sounds as bad as yours. I also see a pain specialist, they take care of all of these issues.
8 Mar 2011
After taking Lyrica for several years, I realized something was wrong. I had gained so much weight and I was still in severe pain due to fibromyalgia and periphal neouropathy. I decided to look on Lyrica's website and there I found my answer on the last line of the website. The company listed six or so ingredients of the medication. I was definitely allergic to four of them. My podiatrist put me on Alpha Lipoic Acid and a supplement called Metanx for the tingling and pain in my feet, ankles, hands. It is under control when I take this. I am now on Cymbalta for the fibromyalgia which is working for me. I am also on many other meds for other conditions.
28 Jul 2011
I also have fibromyalgia. Doctors have tried Lyrica, but I have other problems going on that just complicates everything. My hell began in 2005 with pain appearing to be pulled muscles. There appeared to be much more going on. I went from walking 3 miles daily & working out in the gym 3 times a week to running into a brick wall. Through alot of tests, it was discovered that my hips were dying due to no blood circulation. REALLY... hips dying. Left hip, there was a surgery that may save it, had to be before the age of fifty. Just did make it. They removed a bone from my left leg with an artery, drilled a hole in my left hip and hoped for the best. I had a 75% chance of this working. As for my right hip, I had said the feeling was like bone rubbing against bone and as it would turn out I wasn't very far off. Mri would show a full inch of bone missing.The first surgery was in March 2007 and 6months later I would have a total hip replacement.
Some time in the next year I would find out that I also have bulging disks. My fibro has never been under control. I still have pain involving both hips, pain shooting over the hip into my groin and down my leg to my knees. No doctor has been able to determine if my pain is from my back or if it is the fibro. They all just say that I've got so much going on. I've been in a pain management program, so I've tried everything. Procedures done on my back and every medicine and combination. I decided to detox from everything, including fentayl patches, no pain medicine, no muscle relaxers. Through all of this I had forgotten I had a underlying depression that I also have tried everything with little success. So as I lowered the Cymbalta, my mood became very low and dark. I've had to add Pristiq and Abilify along with Wellbutrin. Here we go again. Believe me I have had thoughts of there is no hope, there is no light at the end of the tunnel. This is no life. This is not living. Everyone says "you must exercise, keep moving,etc. Its just not that simple with having other issues. To say that I am deeply depressed is an understatement. Most days I do good to even get out of bed. In a few weeks I'll be seeing a new doctor at a different pain management clinic. My concern is even having the energy or motivation to go. More test, more speculation as to what is causing different areas of pain. Most days when I wake, that is if I slept, my body just feels as though its radiating throughout my entire body. Then there are the the other places of my body that my pain is off the scale. Over my left shoulder, into my neck, or pain radiating down my entire back. Also very intense lower back pain, shooting over my metal on metal artifical hip into my groin. Also my knees ache. My husband says he can call in the morning and my pain will be in one place and has moved to a different area by the time he comes home. I can be hurting so bad on one side when I go to sleep and wake with it in the other side. I know this is long... sorry... this is the first time I've ever posted anything on any site. I was googling the side effects of lyrica and stumbled on to this site and read some of the postings, realizing I am not alone. LIFE REALLY SUCKS... this is not living.
15 Aug 2012
I started Lyrica about 2weeks ago for neuropathy in my feet from chemo. My throat seemed to swell and my stomach started hurting. I upped my Prilosec to twice a day. Now I have a serious case of burping... from both ends. I rarely burped before. I'm going to talk to my pharmacist today. It is helping my feet but can't take the burping any longer.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Lyrica (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Fibro. I was on Lyrica and had bad side effects also from Cymbalta and Effexor. Now I am on BacleFon. Anyone on it and how is it working for you?
4 answers • 14 Sep 2010
... am on Cymbalta and Amitriptyline but this past month I have been in pretty bad pain in my knees, hands, ankles and elbows. Do any of you use ...
8 answers • 27 Oct 2011
Hello everyone. Im doing fair. Here is my problem. I had been put on Lyrica for 2 months at 300mg per day. When I went to my PM doctor, he doubled my ...
13 answers • 27 Jul 2012
I took Prozac 30mg a day for depression for 3 years. Recently, I was diagnosed with Fibromyalgia, and my doctor switched me to Cymbalta, which she ...
3 answers • 27 Oct 2014